Electron. J. Diff. Equ., Vol. 2012 (2012), No. 17, pp. 1-8.

Sing-changing solutions for nonlinear problems with strong resonance

Aixia Qian

Using critical point theory and index theory, we prove the existence and multiplicity of sign-changing solutions for some elliptic problems with strong resonance at infinity, under weaker conditions than in the references.

Submitted June 14, 2011. Published January 26, 2012.
Math Subject Classifications: 35J65, 58E05.
Key Words: Critical point theory; strong resonance; index theory; Cerami condition.

Show me the PDF file (212 KB), TEX file, and other files for this article.

Aixia Qian
School of Mathematic Sciences, Qufu Normal University
Qufu, Shandong 273165, China
email: qaixia@amss.ac.cn

Return to the EJDE web page